International Journal of Mathematics and Mathematical Sciences
Volume 17 (1994), Issue 3, Pages 441-445

Regular measures and normal lattices

Carmen Vlad

Department of Mathematics, Pace University/NYC campus, Pace Plaza, New York 10038-1502, NY, USA

Received 26 August 1992; Revised 27 December 1992

Copyright © 1994 Carmen Vlad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper, we investigate M() in case is a normal lattice of subsets of X and we extend the results to 1, 2-lattices of subsets of X, such that 12 and 1 separates 2. We define the outer measures μ and μ which prove very useful in proving some of the above results.